# SDR UALA2012021000797

- Difficulty date: February 10, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 40,625 hours, 15,835 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32145410
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST FAILED FWD BATTERY AND AFT BATTERY.  REPLACED EPSU BATTERIES AT FWD LEFT AND AFT POSITIONS.  EMER LIGHTS TEST PASSED.
